Publications

Found 213 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bradlow SB, García-Prada O, Gothen PB. Deformations of maximal representations in $\rm Sp(4,\Bbb R)$. Q. J. Math.. 2012;63:795-843.Edit
[2013-3] Bradlow SB, García-Prada O, Gothen PB. Higgs bundles for the non-compact dual of the special orthogonal group .Edit
Bradlow SB, García-Prada O, Gothen PB. Maximal surface group representations in isometry groups of classical Hermitian symmetric spaces. Geom. Dedicata. 2006;122:185-213.Edit
Gothen PB. Representations of surface groups and Higgs bundles. Vol Moduli Spaces. Isaac Newton Institute ed. Brambila-Paz L, Newstead P, Thomas RPW, García-Prada O, editors Cambridge University Press 2014.Edit
[2017-11] Branco MJ, Gomes GM, Silva PV. On the semigroup rank of a group .Edit
Branco MJ, Gomes GM, Silva PV. Takahasi semigroups. Forum Math.. 2017;29(5):1145-1162.Edit
[2015-9] Branco MJ, Gomes GM, Silva PV. Takahasi semigroups .Edit
Brandão A., Castro SB. State-owned enterprises as indirect instruments of entry regulation . Journal of Economics. 2007;92:263-274.Edit
Bras-Amorós M, García-Sánchez PA. Patterns on numerical semigroups. Linear Algebra Appl.. 2006;414:652-669.Edit
Bras-Amorós M, García-Sánchez PA, Vico-Oton A. Nonhomogeneous patterns on numerical semigroups. Internat. J. Algebra Comput.. 2013;23:1469-1483.Edit
Brazdil P., Soares C, Da Costa J. ranking learning algorithms: using ibl and meta-learning on accuracy and time results. machine learning. 2003;50:251-277.Edit
Breveglieri L, Cherubini A, Nuccio C, Rodaro E. Alphabetical satisfiability problem for trace equations. Acta Cybernetica. 2009;19(2):479-497.Edit
Brito M, Cavalcante L, Freitas AC. Modelling of extremal earthquakes. Vol Mathematics of Energy and Climate Change Springer 2015.
[2014-6] Brito M, Cavalcante L, Freitas AC. Bias corrected geometric-type estimators .
Brito M. Sur l'encadrement optimal presque sûr dans un échantillon ordonné. C. R. Acad. Sci. Paris Sér. I Math.. 1986;303:821-824.
[2016-14] Brito M, Freitas AC, Freitas JM. Tail prepivoting for the hill estimator .
Brito M, Freitas AC. Consistent estimation of the tail index for dependent data. Statist. Probab. Lett.. 2010;80:1835-1843.
Brito M, Freitas AC. Weak convergence of a bootstrap geometric-type estimator with applications to risk theory. Insurance Math. Econom.. 2006;38:571-584.
Brito M, Freitas AC, Freitas JM. Tail prepivoting for the Hill estimator. J. Phys. A. 2016;49:194004, 12.
Brito M, Freitas AC. Edgeworth expansion for an estimator of the adjustment coefficient. Insurance Math. Econom.. 2008;43:203-208.
Brito M, Cavalcante L, Freitas AC. Bias-corrected geometric-type estimators of the tail index. J. Phys. A. 2016;49:214003, 30.
Brito M, Freitas AC. Limiting behaviour of a geometric-type estimator for tail indices. Insurance Math. Econom.. 2003;33:211-226.
[2015-15] Brito M, Cavalcante L, Freitas AC. Modelling of extremal earthquakes .
[2005-39] Brito M, Freitas AC. Weak convergence of a bootstrap geometric-type estimator with applications to risk theory .
[2013-22] Broda S, Machiavelo A, Moreira N, Reis R. Glushkov and Equation Automata for KAT Expressions .

Pages